Nonlinear maps preserving the pseudo spectral radius of skew semi-triple products of operators

Bendaoud, M. and Benyouness, A. and Sarih, M.: Nonlinear maps preserving the pseudo spectral radius of skew semi-triple products of operators. Acta scientiarum mathematicarum, (84) 1-2. pp. 39-47. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_039-047.pdf
Hozzáférés joga: Campus

Download (178kB)

Abstract

Let H be a complex Hilbert space of dimension greater than 2, and denote by L(H) the algebra of all bounded linear operators on H. For ε > 0 and T ∈ L(H), let rε(T) denote the ε-pseudo spectral radius of T. Let S1 and S2 be subsets of L(H) which contain all rank one operators and the identity. A characterization is obtained for surjective maps φ: S1 → S2 satisfying rε(φ(T)φ(S) ∗φ(T)) = rε(T S∗T) (T, S ∈ S1). An analogous description is also obtained for the pseudo spectrum of operators.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 39-47
ISSN: 0001-6969
Uncontrolled Keywords: Leképezés, Operátorelmélet
Additional Information: Bibliogr.: p. 46-47. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 09:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55802

Actions (login required)

View Item View Item